I have been taking SSRI pills for 12 years. 3 months ago I wanted to stop cause I felt good. About a 3 weeks after stopping I started to feel very restless and i had a short fuse. the only plus was I was able to reach an orgasm really fast like when i was younger and it felt great. I went back to my doctor and he said to go back on ssri . So i went back and again I had sexual problems . I decided to stop again with the pills and after 2 months i became really depressed. I told him I don't want to go back because of the sexual problems so he gave me wellbutrin to try. After 3 weeks on wellbutrin i became very restless and angry . so I stopped taking wellbutrin.
now i am stuck between trying to fight depression and wanting to have a good sexual life.
The doctor said to try to mix wellbutrin with ssri but im afraid it will not work and or make me angry again.
I know ssri works on me cause i tried 3 different pills (prozac, Escitalopram and Sertraline) and they all workd but they all made me have sexual problems. i am stuck .
SSRI works on me but can't handle the sexual side effects?
- 1 Jul 2016 by Rodzila
- 11 March 2018
- side effect, sexual dysfunction, ssri induced, ssri, pill
I have been on a lot of antidepressants and in my case all of them caused sexual side effects. If you find one please friend me and let me know. Good luck
Hi, just new to this page. Have you tried to take your old SSRI ? medicine with the Wellbutrin? On other pages I read thats what some people did.
I was on Citalopram 20 mg for about 10 yrs ( recently stopped it fully- started weaning off it last June) I was feeling better so decided I can come off it. The sexual side effects were also affecting me ( which I only started to notice in Sep when I started a relationship ) Its hard for me to ejaculate in vaginal sex ( no problem by myself ) so am looking to see if I am ok completely off Citalopram or maybe if I need it along with Bupropion to counteract the bad side effect ( of delayed ejaculation , hard to reach orgasm with partner)
I dont sleep well, have low appetite. I do try to eat healthily and exervise and practise Yoga. I know Yoga is excellent for balancing and controlling my sexual energy. I am.going to try some sex therapy aswell as I think its a v good trigger for me and psychological, emotional baggage that is not helping either.
Hope you can find the right solution.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Updated 21 Aug 2015 • 3 answers
Updated 26 Feb 2015 • 4 answers
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Updated 19 Jul 2017 • 4 answers
Updated 16 Dec 2017 • 4 answers
Updated 2 days ago • 1 answer